I had one AMO (CLRFLXC) lense implanted after a cataract removal. I have had signs of decreased acuity, pupillary dilation defect, absent corneal reflex and symptoms of pain and foreign body feeling. After atropine dilation, the superior lense appears to be sitting behind the cilliary muscle, and the inferior lense appears to be sitting anterior to the cilliary muscle. I can see the blue thread coming from the lateral lense, "double-backing" onto the superior portion of lense. Would this be considered a dislocated intraocular lense? And, would this cause my signs and symptoms? Medical lingo is welcomed, as I am a Physician Assistant. Any anatomy I might not remember, I can look up in my medical books....Thank you for your time and efforts, and letting me "pick your brain". Sincerely, dj
Yes the IOL is not in its normal position which should be first "in the capsular bag" and next choice "in the ciliary sulcus" in that position the optics should both be in front of the ciliary muscle not one behind.
I suggest you get a second opinion from a highly regarded cataract/IOL surgeon in your area. You can also find one at www.aao.org
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.